# SDR DHL2000708022

- Difficulty date: September 6, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CARGO COMPARTMENT SUPPORT ANGLE OVER STA.26 LT HAS APPROX 3 INCH SEPARATION.  INSTALL NEW 6 INCH SECTION OF CHANNEL FLOOR SUPPORT AT FWD COMPARTMENT PER B727 SRM 51-40-3.
